Ibuprofen for headache, One of the best OTC medicine for pain relief - Medicalsworld

Ibuprofen for headache, One of the best OTC medicine for pain relief

Ibuprofen for headache, One of the best OTC medicine for Pain Relief

Are you searching medicines for pain or headache relief? Ibuprofen is one of the best medicine for headache relief. 

Ibuprofen for headache, One of the best OTC medicine for pain relief
Ibuprofen for headache, One of the best OTC medicine for pain relief

In this blog I will discuss about Ibuprofen drug which is widely used for pain, in detail.

We will look at all the below listed topics in detail:

What is Ibuprofen?

Ibuprofen is commonly used to relieve the symptoms of acute mild aches and pains due to fatigue, muscle aches, moderate knee discomfort, toothache, neck pain, common cold, and menstrual cramps.
It is a non-steroidal anti-inflammatory drug (NSAID) and also has an antiplatelet effect, which means that it protects against blood clots.
Ibuprofen’s brand names include Brufen, Calprofen, Genpril, Ibu, Midol, Nuprin, Cuprofen, Nurofen, Advil and Motrin.
The World Health Organization (WHO) includes ibuprofen in a list of minimum medical needs for a basic health system known as the “List of Essential Medicines”.
A nonsteroidal drug is not a steroid. Steroids often have similar effects, but long-term use can have serious adverse effects. Most NSAIDs are not narcotic and therefore do not cause insensitivity or anesthesia.
Ibuprofen, aspirin and naproxen are well-known NSAIDs, also because they are available over the counter (OTC) in pharmacies.
Ibuprofen blocks the production of prostaglandins, substances that the body releases in response to illnesses and injuries.
Prostaglandins cause pain and swelling or inflammation. They are released in the brain and can also cause a fever.
The painkilling effects of ibuprofen start soon after taking a dose. The anti-inflammatory effects can last longer, sometimes several weeks.

Fast facts about Ibuprofen

Here are some key points about ibuprofen.
  • Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID).
  • It is widely used to relieve symptoms of pain, fever, and inflammation.
  • People with heart problems, stroke, or stomach ulcers should use it with caution.
  • It should not be used in the last 3 months of pregnancy.
  • It is considered a non-addictive alternative to opioid pain relievers.

When To Use Ibuprofen Tablets

  • Headache
  • Muscular aches
  • Minor pain of arthritis
  • Toothache
  • Backache
  • Common cold
  • Menstrual cramps

Dosing information:

Directions – 

Do not take more than directed – the smallest effective dose should be used.
Children and adults 12 years and older: take 1 tablet every 4 to 6 hours as symptoms persist; if discomfort or fever does not respond to 1 tablet, take 2 tablets. This can be used; do not exceed 6 tablets in 24 hours as instructed by the doctor.
Kids under 12 years of age: Consult the doctor.

Other information:

Read all alerts and directions before use. Store at a temperature of 20-25 ° C (68-77 ° F). Stop high humidity and excess temperatures above 40 ° C (104 ° F).
Do not forget to see the end panel for the batch number and the expiry date.

Ingredients

Active substance (for each tablet): Ibuprofen 200 mg (NSAID) nonsteroidal anti-inflammatory medication.
Inactive ingredients: colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, iron oxide red, iron oxide black, microcrystalline cellulose, polysorbate 80, stearic acid, titanium dioxide.

Basic care while using Ibuprofen

Good medication:

Ibuprofen Capsules 200 mg is recommended as a pain reliever / antipyretic (NSAID) similar to the active ingredient Advil.

Pressure management:

Exercise can help relieve pressure by activating endorphins, the body’s pain reliever. These powdered pills temporarily relieve mild pain due to fatigue, mild back pain, and cold.

Allergy Warning:

Ibuprofen for headaches can cause serious allergic reactions, especially in people who are allergic to aspirin.
Symptoms can include hives; Facial swelling; Asthma (wheezing); Shock; Redness of the skin; Rash; Blow. If an allergic reaction occurs, avoid use and see a doctor immediately.

Gastric Bleeding Warning:

This medication contains NSAIDs that cause severe stomach bleeding. Chances are better if you are 60 or older. Have stomach ulcers or bleeding problems; take blood thinning (anticoagulant) or steroid medication; are taking certain prescription or non-prescription drugs (NSAIDs) [aspirin, ibuprofen (ibuprofen for headache), naproxen, or others]

Heart disease and stroke warning:

NSAIDs without aspirin increase the risk of heart disease, heart failure, and stroke. It could be fatal. The chance is greater if you use more than guided or longer than planned. Do not use: whether you have had an adverse reaction to ibuprofen for headaches or another pain reliever / antipyretic; either before or after heart surgery.

Contact the doctor if: 

  • You have complications or serious side effects from taking pain relievers or antipyretic
  • Have a history of digestive problems such as heartburn
  • Have high blood pressure
  • Heart failure
  • Cirrhosis
  • Kidney disease
  • Asthma or stroke. 
  • You take diuretics. 
Before use, ask your doctor or pharmacist if you are: taking aspirin for heart attack or stroke, as ibuprofen (ibuprofen for headaches) can lower aspirin levels; taking other medicines under your care; take other drugs.

When using this product: 

Take food or milk if you experience stomach upset. 
Avoid medication and ask the doctor if you have any of the following signs of stomach bleeding: fainting; Lose blood; have red or black stools; Have stomach pain that does not improve; shows symptoms of heart failure or stroke.

Allergy Warning:

Ibuprofen can cause serious allergic reactions, especially in people who are allergic to aspirin.

Symptoms can include:

  • Stomach bleeding warning
  • This medication contains NSAIDs that cause severe bleeding in the stomach. The chance is higher if your child:
  • Often suffered from stomach ulcers or bleeding complications
  • Take steroid (anticoagulant) or blood thinning medication
  • Taking other prescribed or over-the-counter medications (NSAIDs [including aspirin, ibuprofen, naproxen])
  • Take more time or longer than specified
  • Heart disease and stroke warning
  • Sore throat warning

Consult a doctor before use if

  • The child has had stomach problems such as heartburn in the past
  • The child has problems or serious side effects when taking painkillers or antipyretic
  • A child did not drink liquids
  • Before use, ask your doctor or pharmacist if you have a child.
  • A child has high blood pressure, heart disease, cirrhosis, kidney disease, or a stroke
  • Child has asthma
  • A child takes a diuretic
  • Tell the doctor or pharmacist if you have a child before using it.

Take other medication

  • If symptoms of abdominal bleeding
  • Feels weak
  • Vomits blood
  • Has bloody or black stools
  • Has abdominal pain that doesn’t get better
  • Chest pain
  • Difficulty breathing
  • The vulnerability of part of the body side
  • Indistinct speech
  • Leg swelling
  • Fever or pain worsens or lasts longer than three days.
  • All new symptoms appear

Ibuprofen side effects

  • Stomach pain
  • Sour taste or sour stomach
  • Belching
  • Flatulence
  • Cloudy urine
  • Decrease in the amount of urine
  • Decrease in urine output or decrease in urine concentration
  • Diarrhea
  • Difficulty with bowel movements (stool)
  • Excessive oxygen or gas in the lungs or intestines
  • Full feeling
  • Heartburn
  • Indigestion
  • Itchy skin
  • Back, upper back or chest pressure or irritation
  • Pale skin
  • Nausea
  • Loud, rattling breathing
  • Rash with flat lesions or low, raised skin lesions
  • Shortness of breath
  • Breathing difficulties at rest
  • Difficulty breathing during exertion
  • Unusual bleeding or bruising
  • Unusual tiredness or weakness
  • Vomiting
  • Weight gain

Conclusion

Ibuprofen has been curing pain or headache from very long time. It has proved to be very important drug in NSAIDs category. Be sure to take this drug for short periods and at large intervals. taking this drug frequently and at very short intervals will surely bring many side effects.
If any side effects observed, do not hesitate to consult doctor.
 
 I hope you like this post and I recommend you to bookmark this page, so that you can read it with ease.
      So guys read it,and keep visiting my blog. It gives a lot of inspiration and motivation in writing for you people.
       Don’t forget to share this knowledge with other blogger friends on Facebook, Twitter and LinkedIn.
       Show your love by sharing this article.😊

Leave a Comment